Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Ulcerative colitis, headache, chest pain, bloating, nausea, abdominal pain. Treatment?

I am 39 years old. I have been diagnosed with ulcerative colitis am taking asacol. Today at about 3 pm, I suddenly started feeling really ill, with a headache just behind my right eye, pain in my chest, extreme bloating/ full feeling, nausea , pain on lhs of abdomen above belly button, felt hot and cold and stomach/ abdomen feels inflamed. throat also feels like its burning.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
more information is needed.. for how long have you been taking Asacol? if this is a new medication it could cause those side effects. If you have been taking it for a while, and now you got these symptoms, you could be having a flare of your disease. Any diarrhea? blood in stool? if so, you need to see your GI doc and reassess your disease (adjust meds, adding meds, labs, stool studies, possible colonoscopy).
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor